Approximate Bayesian Computation and simulation-based inference for complex stochastic epidemic models

McKinley, T.J., Vernon, I., Andrianakis, I. et al. (5 more authors) (2018) Approximate Bayesian Computation and simulation-based inference for complex stochastic epidemic models. Statistical science : a review journal of the Institute of Mathematical Statistics, 33 (1). pp. 4-18. ISSN 0883-4237

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Institute of Mathematical Statistics. This is an author produced version of a paper subsequently published in Statistical Science. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Approximate Bayesian Computation; history matching; emulation; Bayesian inference; infectious disease models
Dates:
  • Published: 2 February 2018
  • Accepted: 10 June 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
MEDICAL RESEARCH COUNCILMR/J005088/1
Depositing User: Symplectic Sheffield
Date Deposited: 22 Jun 2017 10:22
Last Modified: 23 Feb 2018 10:41
Published Version: https://doi.org/10.1214/17-STS618
Status: Published
Publisher: Institute of Mathematical Statistics
Refereed: Yes
Identification Number: https://doi.org/10.1214/17-STS618

Share / Export

Statistics